# SDR NSVA20070163

- Difficulty date: June 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 32,542 hours, 39,447 cycles
- Engine: Ge CT79B
- Engine time: 25,209 hours, 31,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 785457
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE EXCEEDED ITT LIMITATION ON TAKEOFF OF 930 DEGREES LIMITATION IS 927 DEGREES FOR TAKEOFF.  REMOVED AND REPLACED RT ENG IAW CWC 71-00-01S, OPS CHK AND LEAK CHK GOOD P/N CT7- 9B, SN ON 785253 SN OFF 785457.
